Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 25, 2016, 3:16 PM CDT for Aitkin County, Itasca County, Saint Louis County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2016, 3:16 PM CDT (20:16 UTC)
- Expired
- Jun 25, 2016, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Aitkin County, MN, Itasca County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 85 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:47 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 952 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:47 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 25, 12:47 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Duluth MN 1247 PM CDT SAT JUN 25 2016 .UPDATE... Issued at 1247 PM CDT Sat Jun 25 2016 Very busy morning today with the thunderstorm complex moving across far northern Minnesota. This was a fairly textbook morning low level jet/warm-moist advection event, with the elevated activity riding the area where the LLJ intersected the 925-850 mb thermal/moisture and CAPE gradient. While the deep updrafts associated with this MCS have translated well to the east over central Lk Superior, a low amplitude, but fairly mature meso-high has developed (likely aided in part by the cold Lk Superior water temps), and has created a fairly robust northeast surge of surface winds across the western third of the big lake. Several buoys and KDYT have been peridoically gusting to above 20-25 knots as a result. This is still below the threshold for a small craft advisory, but has vastly increased the risk of RIP currents along the MN/WI Point beaches this afternoon as 2-3 foot swell continues to come on shore. We have increased the risk of RIP currents in the surf zone forecast and also issued a beach hazards statement as we are right on the cusp between moderate and high risk for RIP currents. The other major concern for this afternoon/evening, as has been well-advertised, is the threat for more severe storms as the primary upper wave and approaching cold front interact with a very unstable airmass with sufficient deep layer shear for supercells. most of the kinematic parameters and dynamic forcing certain suggest a good probability of at least a few rather high end storms, with 60-120 meter 12 hour height falls across northern MN this evening, combined with 40+ knots of deep layer shear and at least sufficient near surface shear and LCL heights for tornadic supercells. However, as with the event last Sunday, much of the evolution and threat levels for the rest of today are conditional with respect to convective mode. If storms rapidly grow upscale to a line or MCS, damaging wind gusts and the potential for very large hail will be the primary threats, but if storm mode can remain discrete for 2-3 hours, the attendant tornado threat with the most intense storms/supercells will likely be considerably higher, in particular in the vicinity of the northward retreating outflow boundary from the morning MCS that currently lies from near Duluth to Bigfork as of noon. && .SHORT TERM...(Today through Sunday) Issued at 300 AM CDT Sat Jun 25 2016 Main concern for short term is severe weather today and this evening. Current surface analysis indicates an area of showers and thunderstorms moving along the international border. This area will continue to move along the border early this morning. Another area of strong to severe thunderstorms extends from Warroad to Fosston. This area of storms should clip the western portion of Koochiching county in the next hour. The main focus for the short term is another round of severe weather this afternoon and this evening across the forecast area. SPC basically has the entire forecast area in an enhanced area for severe thunderstorms. The situation today is somewhat similar to last Sunday's situation. Forecast CAPE values are a little lower (3K <today> vs. 4K <Sunday>) and the best shear region is behind the front while it was with the front last Sunday. As indicated by the day shift...unlike last Sunday...there will not be as strong as a cap so thunderstorms will develop earlier. But...like last Sunday...a cold front will move through NE MN this afternoon and NW WI this evening. Out ahead of of it...dewpoints will be in the middle 60s to lower 70s. There will be a possibility of supercells at the beginning of the evening with a line developing in the late afternoon and evening. Large hail and damaging winds along with possible tornadoes will be the main threats with the storms After the front passes...an area of high pressure will build into the region late saturday night brining in cooler and drier air for Sunday. A weak shortwave will move through Northern MN Sunday afternoon brining a chance for showers. .LONG TERM...(Sunday night through Friday) Issued at 300 AM CDT Sat Jun 25 2016 A cut off upper lever low will translate across Ontario through sunday night. The resulting cyclonic flow, along with much cooler air, to dive over the western lake superior region Monday. The cold air aloft will bring tight pressure gradient into the region, producing gusty northwest winds sunday night through Monday. Latest guidance suggests temps at 850hPa are on the order of just a degree or two above zero C with the core of the coldest air that tracks over the MN arrowhead zones Monday. High Temperatures on Monday will be well below normal across the region with readings topping out generally in the 60s. The steep lapse rates and instability will also result in scattered rain showers during this time. Surface high pressure and mid level ridging will build into the Northland through Mid week, bringing a return to seasonable temperatures and winds of generally less than 10 kts. Rain chances return to the forecast late Wednesday through Thursday as a vort max, with transition to cold air advection, drops out of canada and tracks over the forecast area. Latest GFS/ECM are in good agreement that an upper level low deepens over hudson bay through the end of the week, keeping the western great lakes region in a cool unstable cyclonic flow as we go into the Holiday weekend. && .AVIATION...(For the 18Z TAFS through 18Z Sunday morning) Issued at 1247 PM CDT Sat Jun 25 2016 Mainly MVFR ceilings with some patches of VFR at the start of the forecast. With the approach of the front, expect thunderstorms to develop and become numerous late this afternoon. Once the thunderstorms are underway, mainly VFR ceilings will be found, with IFR visibilities with the stronger storms. Some hail may occur with the stronger storms. Gusty surface winds will occur ahead of the front, in the vicinity of the storms, and diminish behind the front. Conditions will improve to VFR behind the front by 03Z. && .PRELIMINARY POINT TEMPS/POPS... DLH 82 57 78 54 / 80 70 20 10 INL 80 58 69 54 / 80 30 50 10 BRD 85 59 79 56 / 80 20 10 0 HYR 86 59 80 56 / 70 90 10 0 ASX 84 60 80 56 / 70 90 10 10 && .DLH Watches/Warnings/Advisories... WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037. LS...None. &&
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1136 AM CDT SAT JUN 25 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 1136 AM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN. MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN. STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30 MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND. THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-261015- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1136 AM CDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40 KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND WARNING INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT. HUYCK/STEWART MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 25, 2:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
242 PM CDT SAT JUN 25 2016
MNZ011-252000-
NORTH ST. LOUIS-
242 PM CDT SAT JUN 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST. LOUIS
COUNTY...
AT 242 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER NORTHWESTERN
BOUNDARY WATERS CANOE AREA WILDERNESS...OR 25 MILES NORTH OF ELY...
MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
NORTHWESTERN BOUNDARY WATERS CANOE AREA WILDERNESS AROUND 245 PM
CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LAKE AGNES...CROOKED
LAKE AND LAC LA CROIX.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4833 9205 4832 9200 4830 9201 4827 9201
4824 9197 4825 9197 4825 9195 4823 9196
4824 9189 4821 9186 4820 9180 4819 9180
4814 9208 4829 9220 4835 9204
TIME...MOT...LOC 1942Z 250DEG 48KT 4826 9202
DAPSpecial weather statement, Jun 25, 2:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
259 PM CDT SAT JUN 25 2016
WIZ009-252015-
PRICE-
259 PM CDT SAT JUN 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...
AT 258 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR PHILLIPS...OR
22 MILES SOUTH OF PARK FALLS...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PRICE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: CRANBERRY LAKE...
WILSON LAKE NEAR PHILLIPS AND MUSSER LAKE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4549 9039 4565 9052 4587 9009 4582 9004
4560 9004
TIME...MOT...LOC 1958Z 240DEG 49KT 4561 9036
DAPSpecial weather statement, Jun 25, 3:00 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
300 PM CDT SAT JUN 25 2016
WIZ009-252015-
PRICE-
300 PM CDT SAT JUN 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...
AT 300 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 7 MILES WEST OF
WESTBORO...OR 15 MILES NORTH OF MEDFORD...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
OGEMA AROUND 310 PM CDT.
PRENTICE AND SPIRIT AROUND 315 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANTWOOD.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4540 9065 4568 9005 4542 9004 4538 9015
4538 9063
TIME...MOT...LOC 2000Z 238DEG 44KT 4535 9045
DAPSpecial weather statement, Jun 25, 3:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
304 PM CDT SAT JUN 25 2016
MNZ025-033-034-252015-
SOUTH CASS-NORTH CASS-CROW WING-
304 PM CDT SAT JUN 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CASS AND
CROW WING COUNTIES...
AT 304 PM CDT...AN AREA OF STRONG THUNDERSTORMS COVERED MUCH OF
THE BRAINERD LAKES AREA...ALL STORMS WERE MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRAINERD...BAXTER...CROSBY...BREEZY POINT...PEQUOT LAKES...CROSSLAKE...
NISSWA...PINE RIVER...EMILY...IRONTON...DEERWOOD...PILLAGER...FIFTY LAKES...
CUYUNA...GULL LAKE...MERRIFIELD...UPPER SOUTH LONG LAKE...SOUTH LONG
LAKE...OUTING AND SYLVAN.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MINNESOTA.
LAT...LON 4689 9433 4697 9378 4693 9377 4621 9399
4625 9436 4627 9434 4629 9435 4630 9439
4633 9443 4633 9446 4631 9449 4631 9450
TIME...MOT...LOC 2003Z 254DEG 32KT 4659 9408
MILLERSpecial weather statement, Jun 25, 3:11 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
311 PM CDT SAT JUN 25 2016
WIZ009-252030-
PRICE-
311 PM CDT SAT JUN 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...
AT 311 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR OGEMA...OR 21
MILES NORTH OF MEDFORD...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
OGEMA AROUND 320 PM CDT.
PRENTICE AROUND 325 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANTWOOD AND
CRANBERRY LAKE.
SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.
LAT...LON 4546 9057 4571 9028 4553 9004 4550 9004
4538 9030 4538 9046
TIME...MOT...LOC 2011Z 228DEG 35KT 4545 9041
DAPLocal storm report, Jun 25, 3:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL AITKIN 46.53N 93.71W
06/25/2016 E1.25 INCH AITKIN MN TRAINED SPOTTER
.
&&
KLHThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:40 PM CDT | Special Weather Statement | DLH | Koochiching | 50 min |
| Jun 24, 10:23 PM CDT | Special Weather Statement | DLH | Koochiching | 52 min |
| Jun 25, 2:52 AM CDT | Special Weather Statement | DLH | 23 min | |
| Jun 25, 3:09 AM CDT | Special Weather Statement | DLH | Koochiching | 51 min |
| Jun 25, 3:49 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 26 min |
| Jun 25, 3:54 AM CDT | Special Weather Statement | DLH | 36 min | |
| Jun 25, 4:07 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 38 min |
| Jun 25, 4:38 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 52 min |
| Jun 25, 5:15 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 45 min |
| Jun 25, 5:38 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 22 min |
| Jun 25, 5:55 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 35 min |
| Jun 25, 6:03 AM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Jun 25, 6:20 AM CDT | Special Weather Statement | DLH | 25 min | |
| Jun 25, 6:22 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 38 min |
| Jun 25, 6:28 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 47 min |
| Jun 25, 6:51 AM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 39 min |
| Jun 25, 7:18 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 42 min |
| Jun 25, 7:47 AM CDT | Special Weather Statement | DLH | 28 min | |
| Jun 25, 7:54 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 51 min |
| Jun 25, 8:06 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 39 min |
| Jun 25, 8:25 AM CDT | Special Marine Warning | DLH | 50 min | |
| Jun 25, 8:32 AM CDT | Special Weather Statement | DLH | Cook | 13 min |
| Jun 25, 8:45 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake, Saint Louis | 45 min |
| Jun 25, 8:52 AM CDT | Special Weather Statement | DLH | Cook | 23 min |
| Jun 25, 9:02 AM CDT | Special Weather Statement | DLH | Saint Louis | 13 min |
| Jun 25, 9:27 AM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 48 min |
| Jun 25, 9:32 AM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Jun 25, 9:44 AM CDT | Special Marine Warning | DLH | 61 min | |
| Jun 25, 9:52 AM CDT | Special Weather Statement | DLH | Lake | 23 min |
| Jun 25, 10:15 AM CDT | Special Weather Statement | DLH | Lake | 15 min |
| Jun 25, 10:19 AM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jun 25, 10:41 AM CDT | Beach Hazards Statement | DLH | Carlton, Saint Louis | 9 hr |
| Jun 25, 1:41 PM CDT | Special Weather Statement | DLH | Crow Wing | 19 min |
| Jun 25, 2:09 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 51 min |
| Jun 25, 2:27 PM CDT | Special Weather Statement | DLH | Koochiching | 18 min |
| Jun 25, 2:29 PM CDT | Special Weather Statement | DLH | 16 min | |
| Jun 25, 2:41 PM CDT | Special Weather Statement | DLH | Koochiching | 19 min |
| Jun 25, 2:42 PM CDT | Special Weather Statement | DLH | 18 min | |
| Jun 25, 2:51 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Saint Louis | 24 min |
| Jun 25, 3:00 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 30 min |
| Jun 25, 3:04 PM CDT | Special Weather Statement | DLH | Crow Wing | 11 min |
| Jun 25, 3:26 PM CDT | Special Weather Statement | DLH | Koochiching | 34 min |
| Jun 25, 3:29 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 46 min |
| Jun 25, 3:36 PM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| Jun 25, 3:49 PM CDT | Tornado Warning | DLH | Aitkin, Carlton, Saint Louis | 26 min |
| Jun 25, 3:51 PM CDT | Special Weather Statement | DLH | Lake of the Woods | 9 min |
| Jun 25, 4:00 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 45 min |
| Jun 25, 4:01 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 29 min |
| Jun 25, 4:04 PM CDT | Flash Flood Warning | DLH | Aitkin, Crow Wing | 6 hr |
| Jun 25, 4:07 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine, Saint Louis | 53 min |
| Jun 25, 4:10 PM CDT | Special Weather Statement | DLH | Saint Louis | 20 min |
| Jun 25, 4:32 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 43 min |
| Jun 25, 4:34 PM CDT | Special Marine Warning | DLH | 56 min | |
| Jun 25, 4:36 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Lake, Saint Louis | 39 min |
| Jun 25, 4:43 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 47 min |
| Jun 25, 4:55 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 50 min |
| Jun 25, 5:01 PM CDT | Special Weather Statement | DLH | Koochiching | 29 min |
| Jun 25, 5:12 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 48 min |
| Jun 25, 5:14 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 31 min |
| Jun 25, 5:25 PM CDT | Special Marine Warning | DLH | 65 min | |
| Jun 25, 5:25 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 50 min |
| Jun 25, 5:32 PM CDT | Special Weather Statement | DLH | Koochiching | 28 min |
| Jun 25, 5:44 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 46 min |
| Jun 25, 6:01 PM CDT | Special Weather Statement | DLH | Koochiching | 29 min |
| Jun 25, 6:15 PM CDT | Special Weather Statement | DLH | Lake | 15 min |
| Jun 25, 6:16 PM CDT | Special Weather Statement | DLH | Koochiching | 29 min |
| Jun 25, 6:20 PM CDT | Special Marine Warning | DLH | 55 min | |
| Jun 25, 6:22 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 25, 6:32 PM CDT | Special Weather Statement | DLH | Koochiching | 28 min |
| Jun 25, 6:40 PM CDT | Special Weather Statement | DLH | Cook | 20 min |
| Jun 25, 2:59 PM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jun 25, 3:00 PM CDT | Special Weather Statement | DLH | Price | 15 min |
| Jun 25, 3:11 PM CDT | Special Weather Statement | DLH | Price | 19 min |
| Jun 25, 3:17 PM CDT | Severe Thunderstorm Warning | DLH | Price | 43 min |
| Jun 25, 5:53 PM CDT | Special Weather Statement | DLH | Ashland, Sawyer, Washburn | 7 min |
| Jun 25, 6:12 PM CDT | Special Weather Statement | DLH | Burnett | 18 min |
| Jun 25, 6:22 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 53 min |
| Jun 25, 6:37 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Burnett, Sawyer, Washburn | 38 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.